Stopping the CCR flow and its isometric cocycles

Belton, Alexander C. R. and Sinha, Kalyan B. (2014) Stopping the CCR flow and its isometric cocycles. The Quarterly Journal of Mathematics, 65 (4). pp. 1145-1164. ISSN 0033-5606

Full text not available from this repository.


It is shown how to use non-commutative stopping times in order to stop the CCR flow of arbitrary index and also its isometric cocycles, i.e. left operator Markovian cocycles on Boson Fock space. Stopping the CCR flow yields a homomorphism from the semigroup of stopping times, equipped with the convolution product, into the semigroup of unital endomorphisms of the von Neumann algebra of bounded operators on the ambient Fock space. The operators produced by stopping cocycles themselves satisfy a cocycle relation.

Item Type:
Journal Article
Journal or Publication Title:
The Quarterly Journal of Mathematics
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
20 Dec 2013 08:53
Last Modified:
18 Sep 2023 00:39